Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 23 of 24 found articles
 
 
  The generalized quasilinearization technique for a second order differential equation with separated boundary conditions
 
 
Title: The generalized quasilinearization technique for a second order differential equation with separated boundary conditions
Author: Khan, Rahmat Ali
Appeared in: Mathematical and computer modelling
Paging: Volume 43 (2006) nr. 7-8 pages 16 p.
Year: 2006
Contents:
Publisher: Elsevier Ltd
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 23 of 24 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands